MathSciNet Relay Station
MathSciNet bibliographic data
MR2485881 (2009m:37023) 37B10 (37A05 37B15 37B40 54H20 94A17)
Hochman, Michael On the dynamics and recursive properties of multidimensional symbolic systems. Invent. Math. 176 (2009), no. 1, 131–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement